DOI 10.1080/23320885.2019.1711381
Ischemia of the fingers after carpal tunnel syndrome treatment.
Аннотация
We present a case in which a depot triamcinolone acetonide (Kenacort) was unintentionally injected intra-arterially into the ulnar artery, resulting in microembolic capillary occlusion in the digits supplied by the artery. Ischemic changes and subungual petechial hemorrhages were seen in the ulnar three digits. Angiography confirmed microembolic occlusion. The patient was treated with systemic vasodilative agents and a brachial plexus blockade. Tissue necrosis did not develop, however, the patient suffered lasting cold intolerance in the affected digits. Steroid suspension particles injected to treat CTS or other indications, can cause capillary occlusion and thereby microembolic tissue ischemia if injected intra-arterially. Choosing the right injection site and aspirating prior to injection is a simple though effective and indispensable measure to help prevent intra-arterial injection of steroid suspensions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.